# SDR FDEA2019062721407

- Difficulty date: June 22, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA7202
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT OBSERVER`S SEAT FLOOR PANEL DOUBLER WAS CRACKED.   REMOVED CRACKED FLOOR PANEL DOUBLER, AND REPAIRED WITH INSTALLATION OF A REPAIR WEB AND DOUBLER IAW SRM 53-60-01, VOL I, FIG 4.
